Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 01:53:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631903
  • Total Topics: 47840
  • Online Today: 212
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 172
Total: 175

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: meds or hiv?  (Read 2813 times)

0 Members and 1 Guest are viewing this topic.

Offline uk lady

  • Member
  • Posts: 51
meds or hiv?
« on: January 05, 2008, 12:02:25 PM »
hi all i am new here so please forgive me if i am posting this in the wrong place, anyway here goes. i am a 27 yr old positive female, know of being positive for 4/5 years. have been on meds for 2 yrs sustiva & truvada. when i started meds my cd4 was 240 & vl was well very high cant remember! within a couple of months my vl went to undectectable & my cd4 had risen to 500, then went on to go up to 700 & the last lots of 3 months results were 400. doctor says all is good tho no need 2 worry as the precentage is 40 whatever that means i have no idea! my worry is the last 6 months i guess maybe a little less i have noticed i am losing weight in the top of my legs, bum. def can feel my trousers are a little looser, i havnt actually lost any weight overall tho still weigh 9 stone i am 5 ft 4" by the way. i may have lost a bit in my face not much tho but i think i can notice it. this really bothers me as before meds i lost quiet a bit of weight & was looking quite rough & after meds managed to gain all my weight again which was fab, now i am becoming very depressed about the thought of maybe losing weight again. does anyone know if the meds i am on could be doing this or is it hiv itself? thanks so much uk lady

Offline bobino

  • Member
  • Posts: 264
Re: meds or hiv?
« Reply #1 on: January 07, 2008, 09:06:35 PM »

Hi UKL,

Your fat loss could be the result of HIV infection alone, drug treatment alone, or a combination of both.  The truth is that no one knows.  I've never been on meds, and I have pretty bad lipo.  So clearly it can be a symptom of HIV infection alone.  Don't know much about the meds you're on, honestly, but I'm sure other posters in the forum will be able to tell you if your combo is one known to have an association with lipo.

Hope this helps.

John
Suivons les rivières
Gardons les torrents
Restons en colère
Soyons vigilants

Offline uk lady

  • Member
  • Posts: 51
Re: meds or hiv?
« Reply #2 on: January 08, 2008, 02:31:22 PM »
thanks john i guess its not known really if it is hiv itself or the meds, as i want to change my meds anyway i will try discussing with my doc one thats easy on the fat loss altho im not sure that the one im on now isnt ok anwyay! oh well im sure it will all be in the end  :)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.